# SDR SWIA200921336

- Difficulty date: February 24, 2009
- Submitted: April 3, 2009
- Operation: Air carrier
- Aircraft: N973SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7949
- Aircraft time: 12,972 hours, 11,144 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C-CHECK, FS 280 FLOOR SUPPORT ANGLE CRACKED.  REPAIRED PER REO.
